Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Been having itchy dry patches on entire body and on genitals. Why is it worse on the testicles?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
I have been having very itchy dry patches of skin on my face, neck, upper chest, back, and on my genitlia, the area of my genitlia has been the worse, as it's on my testicles and neck and head of the penis, the skin isn't dry but tends to become very wrinkled. This has happened in the past but not on my genital area. What can I do if I can't afford to see a doctor about it and what might it be?
Posted Wed, 25 Apr 2012 in Skin Hair and Nails
Answered by Dr. Kiran Kumar 54 minutes later

Thanks for your query.

The way you have described your symptoms (Itchy Patches), its appears to a Fungal Infection. Tinea is a likely possibility.

What you need a Anti-fungal cream and and anti-fungal medication.

You can get an anti-fungal cream from a local chemist.
Apply on affected areas for 2 weeks.

Hope this answers your query.

Thanks and Regards

Dr Kiran
Above answer was peer-reviewed by
Follow-up: Been having itchy dry patches on entire body and on genitals. Why is it worse on the testicles? 40 hours later
alright quantity wise how much should I apply after getting the cream, and now it seems the places that are infected are producing small bumps also, I'm assuming that it's still a fungal infection
Answered by Dr. Kiran Kumar 15 hours later

Please apply just enough to cover the affected area and gently rub such that the cream spreads and gets distributed uniformly.

Also get an Oral Anti-fungal tablet as it will help to heal the lesions faster.

Take Care

Dr Kiran
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor